Alert archive / California / River Flood Warnings in 2023

River Flood Warning 11, NWS Eureka, CA

March 13, 2023Humboldt County, California

NWS Eureka, CA issued this river flood warning at Mar 13, 2023, 9:12 AM PDT for Humboldt County, California. It took effect at Mar 14, 2023, 2:19 AM PDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Mar 13, 2023, 9:12 AM PDT (16:12 UTC)
In effect from
Mar 14, 2023, 2:19 AM PDT
Expired
Mar 15, 2023, 5:31 PM PDT
In force
39 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
Moderate

County Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 12 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (CA) at Fernbridge (FRNC1).

Action stage
14 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11479560, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

842 
WGUS46 KEKA 131612
FLWEKA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
912 AM PDT Mon Mar 13 2023

...The National Weather Service in Eureka CA has issued a Flood 
Warning for the following rivers in California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 315 PM PDT.

&&


CAC023-140415-
/O.NEW.KEKA.FL.W.0011.230314T1200Z-230315T2000Z/
/FRNC1.2.ER.230314T1240Z.230315T0700Z.230315T1912Z.NO/
912 AM PDT Mon Mar 13 2023

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY WEDNESDAY 
AFTERNOON...
...REPLACES RIVER FLOOD WATCH...

* WHAT...Moderate flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...From late tonight to early Wednesday afternoon.

* IMPACTS...At 24.0 feet, Minor flooding of Highway 211 to Ferndale 
  south of Fernbridge. Much of the Eel Delta may be flooded, 
  including areas northwest of Loleta and the western portion of 
  Cannibal Island Road. Flooding will be enhanced for longer 
  duration events. A Special Action Advisory is being issued to all 
  owners of livestock in all low-lying areas adjacent to the Eel 
  River. Appropriate action should be taken to protect livestock.

* ADDITIONAL DETAILS...
  - At 8:15 AM PDT Monday the stage was 15.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 23.1 feet early Wednesday morning.
    It will then fall below flood stage early Wednesday
    afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    23.0 feet on 02/10/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

MKK
8 follow-up statements
098 
WGUS86 KEKA 140358
FLSEKA

Flood Statement
National Weather Service Eureka CA
858 PM PDT Mon Mar 13 2023

...The Flood Warning continues for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued Tuesday morning at 900 AM PDT.

&&


CAC023-141600-
/O.CON.KEKA.FL.W.0011.230314T1200Z-230315T2000Z/
/FRNC1.2.ER.230314T1240Z.230315T0700Z.230315T1912Z.NO/
858 PM PDT Mon Mar 13 2023

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO EARLY 
WEDNESDAY AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...From late tonight to early Wednesday afternoon.

* IMPACTS...At 24.0 feet, Minor flooding of Highway 211 to Ferndale 
  south of Fernbridge. Much of the Eel Delta may be flooded, 
  including areas northwest of Loleta and the western portion of 
  Cannibal Island Road. Flooding will be enhanced for longer 
  duration events. A Special Action Advisory is being issued to all 
  owners of livestock in all low-lying areas adjacent to the Eel 
  River. Appropriate action should be taken to protect livestock.

* ADDITIONAL DETAILS...
  - At 8:17 PM PDT Monday the stage was 19.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 23.1 feet early Wednesday morning.
    It will then fall below flood stage early Wednesday
    afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    23.0 feet on 02/10/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

ZVS
701 
WGUS86 KEKA 140919
FLSEKA

Flood Statement
National Weather Service Eureka CA
219 AM PDT Tue Mar 14 2023

...The Flood Warning is extended for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 230 PM PDT.

&&


CAC023-142130-
/O.EXT.KEKA.FL.W.0011.230314T0919Z-230315T2000Z/
/FRNC1.2.ER.230314T1240Z.230315T0700Z.230315T1912Z.NO/
219 AM PDT Tue Mar 14 2023

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO EARLY 
TOMORROW AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...From early this morning to early tomorrow afternoon.

* IMPACTS...At 24.0 feet, Minor flooding of Highway 211 to Ferndale 
  south of Fernbridge. Much of the Eel Delta may be flooded, 
  including areas northwest of Loleta and the western portion of 
  Cannibal Island Road. Flooding will be enhanced for longer 
  duration events. A Special Action Advisory is being issued to all 
  owners of livestock in all low-lying areas adjacent to the Eel 
  River. Appropriate action should be taken to protect livestock.

* ADDITIONAL DETAILS...
  - At 2:00 AM PDT Tuesday the stage was 20.3 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 23.0 feet just after
    midnight tonight. It will then fall below flood stage early
    tomorrow afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    23.0 feet on 02/10/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

JMG
525 
WGUS86 KEKA 141504
FLSEKA

Flood Statement
National Weather Service Eureka CA
804 AM PDT Tue Mar 14 2023

...The Flood Warning continues for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 315 PM PDT.

&&


CAC023-150315-
/O.EXT.KEKA.FL.W.0011.000000T0000Z-230315T1900Z/
/FRNC1.2.ER.230314T0658Z.230315T1000Z.230315T2100Z.NO/
804 AM PDT Tue Mar 14 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 24.0 feet, Minor flooding of Highway 211 to Ferndale 
  south of Fernbridge. Much of the Eel Delta may be flooded, 
  including areas northwest of Loleta and the western portion of 
  Cannibal Island Road. Flooding will be enhanced for longer 
  duration events. A Special Action Advisory is being issued to all 
  owners of livestock in all low-lying areas adjacent to the Eel 
  River. Appropriate action should be taken to protect livestock.

* ADDITIONAL DETAILS...
  - At 7:15 AM PDT Tuesday the stage was 20.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM PDT Tuesday was 20.6 feet.
  - Forecast...The river is expected to rise to a crest of 23.1
    feet late tonight. It will then fall below flood stage early
    tomorrow afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    23.0 feet on 02/10/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

MKK
619 
WGUS86 KEKA 150223
FLSEKA

Flood Statement
National Weather Service Eureka CA
723 PM PDT Tue Mar 14 2023

...The Flood Warning is extended for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued Wednesday morning at 730 AM PDT.

&&


CAC023-151430-
/O.EXT.KEKA.FL.W.0011.000000T0000Z-230316T0200Z/
/FRNC1.2.ER.230314T0658Z.230315T1000Z.230315T1948Z.NO/
723 PM PDT Tue Mar 14 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...Until tomorrow evening.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. A Special Action Advisory is being 
  issued to all owners of livestock in low-lying areas of the Eel 
  River Delta. Owners of livestock should take appropriate action to 
  protect their animals.

* ADDITIONAL DETAILS...
  - At 6:15 PM PDT Tuesday the stage was 20.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 PM PDT Tuesday was 20.7 feet.
  - Forecast...The river is expected to rise to a crest of 22.3
    feet late tonight. It will then fall below flood stage early
    tomorrow afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    22.5 feet on 02/02/1952.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

ZVS
082 
WGUS86 KEKA 151047
FLSEKA

Flood Statement
National Weather Service Eureka CA
347 AM PDT Wed Mar 15 2023

...The Flood Warning continues for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 345 PM PDT.

&&


CAC023-152300-
/O.CON.KEKA.FL.W.0011.000000T0000Z-230316T0200Z/
/FRNC1.2.ER.230314T0658Z.230315T1000Z.230315T1948Z.NO/
347 AM PDT Wed Mar 15 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...Until this evening.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. A Special Action Advisory is being 
  issued to all owners of livestock in low-lying areas of the Eel 
  River Delta. Owners of livestock should take appropriate action to 
  protect their animals.

* ADDITIONAL DETAILS...
  - At 3:00 AM PDT Wednesday the stage was 22.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 PM PDT Tuesday was 20.7 feet.
  - Forecast...The river is expected to rise to a crest of 22.3
    feet early this morning. It will then fall below flood stage
    this afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    22.5 feet on 02/02/1952.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

JMG
283 
WGUS86 KEKA 151548
FLSEKA

Flood Statement
National Weather Service Eureka CA
848 AM PDT Wed Mar 15 2023

...Observed flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 400 PM PDT.

&&


CAC023-152300-
/O.EXT.KEKA.FL.W.0011.000000T0000Z-230315T2300Z/
/FRNC1.2.ER.230314T0658Z.230315T1145Z.230315T2024Z.NO/
848 AM PDT Wed Mar 15 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...Until late this afternoon.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. A Special Action Advisory is being 
  issued to all owners of livestock in low-lying areas of the Eel 
  River Delta. Owners of livestock should take appropriate action to 
  protect their animals.

* ADDITIONAL DETAILS...
  - At 8:15 AM PDT Wednesday the stage was 22.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 AM PDT Wednesday was 22.3 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 9.0 feet Saturday
    morning.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    22.1 feet on 01/09/1953.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

KMZ
597 
WGUS86 KEKA 152234
FLSEKA

Flood Statement
National Weather Service Eureka CA
334 PM PDT Wed Mar 15 2023

...The Flood Warning is extended for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/eka.

The next statement will be issued this evening at 730 PM PDT.

&&


CAC023-160230-
/O.EXT.KEKA.FL.W.0011.000000T0000Z-230316T0230Z/
/FRNC1.1.ER.230314T0658Z.230315T1145Z.230315T2230Z.NO/
334 PM PDT Wed Mar 15 2023

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Eel River at Fernbridge.

* WHEN...Until this evening.

* IMPACTS...At 20.0 feet, Significant flooding of the western 
  portions of Cannibal Island Road, Camp Weott Road, the Salt and 
  Old Rivers, and all adjacent low-lying areas. Flooding in these 
  areas is exaggerated when crest timing is coincident with high 
  tides and strong onshore winds, and for longer duration events. A 
  Special Action Advisory is being issued to all owners of livestock 
  in low-lying areas of the Eel Delta. Owners of livestock should 
  consider taking appropriate action to protect livestock.

* ADDITIONAL DETAILS...
  - At 3:15 PM PDT Wednesday the stage was 20.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:15 PM PDT Wednesday was 22.3 feet.
  - Forecast...The river is expected to fall to 8.1 feet Saturday
    afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    20.0 feet on 02/16/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

ZVS
449 
WGUS86 KEKA 160031
FLSEKA

Flood Statement
National Weather Service Eureka CA
531 PM PDT Wed Mar 15 2023

...The Flood Warning is cancelled for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

CAC023-160145-
/O.CAN.KEKA.FL.W.0011.000000T0000Z-230316T0031Z/
/FRNC1.1.ER.230314T0658Z.230315T1145Z.230315T2230Z.NO/
531 PM PDT Wed Mar 15 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Eel River at Fernbridge.

* ADDITIONAL DETAILS...
  - At 5:15 PM PDT Wednesday the stage was 19.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:15 PM PDT Wednesday was 22.3 feet.
  - Forecast...The river is expected to fall to 8.1 feet Saturday
    afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

ZVS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Mar 13, 3:56 AM PDT, 5 hours 16 minutes earlier.

Area forecast discussion, Mar 13, 3:56 AM PDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
356 AM PDT Mon Mar 13 2023

.SYNOPSIS...Moderate to heavy rain and periods of gusty winds are
expected today through Tuesday. Drier weather is expected Wednesday
and Thursday with more light rain possible late in the week.

&&

.DISCUSSION...A frontal system NW of the area will shift SE and
spread increasingly widespread and heavier rain across the N 2/3 of
the area today, with the heaviest rain this afternoon. Low pressure
will develop along the front W of the area later today and tonight in
response to a digging upper trough over the E Pacific. This feature
will spread another round of moderate to heavy rain across the area
late tonight and Wednesday. A Flood Watch continues area-wide, with
start and end times tailored to the aforementioned rains. See the
hydrology section below for more specific river forecast information.

Southerly winds will increase this morning across higher elevations
and along the North Coast. These winds will decrease tonight.
Southerly winds will increase again during the day Tuesday,
particularly across the S half of the area. Winds will shift to
northerly and increase over the coastal waters and adjacent land
areas and coastal headlands Tuesday afternoon as the surface low
moves inland. The path and strength of this low will influence how
strong the winds get and where the strongest winds develop. Wind
advisories continue in effect.

Snow levels will remain fairly high through the day Tuesday, then
drop Tuesday night as colder air filters into the area from the N. By
that time, precipitation will be winding down and becoming more
showery. As a result, the heaviest snows will occur in the highest
elevations of N Trinity County, with much lighter snows spreading to
lower elevations Tuesday night and early Wednesday. Early indications
are that we may be able to get by without any winter wx products.
Wednesday and Thursday are expected to be mostly dry. The coldest
night is expected to be Wednesday night as skies clear and winds
diminish. Lows will drop into the 20s across much of the N interior
with 30s along the coast. More precipitation is possible late in the
week, but amounts are expected to be generally light. /SEC

&&

.AVIATION...MVFR ceilings and visibilities are forecast to occur
with rain becoming more widespread and heavy through the day,
particularly at North Coast terminals. Some IFR conditions are
expected with heavier rain. Gusty S low-level winds will continue to
bring a marginal risk for low-level wind shear to the coastal
terminals. /SEC

&&

.MARINE...South winds and seas will continue to increase this
morning as a low pressure system approaches the region. A brief
period of gale force wind gusts will be possible downwind of Cape
Mendocino late this morning and this afternoon with the passage of a
surface frontal boundary. The frontal boundary will likely stall over
the southern waters tonight as a compact surface low forms southwest
of Cape Mendocino by Tuesday morning. There is still some
uncertainty with the strength and progression of this low. Consensus
is for a period of near gales in at least the southern portion of the
southern waters, although the extent of these will depend on where
the front stalls out late tonight. However, there is much higher
confidence in blasting northerlies and steep seas developing behind
this low by Tuesday evening. Winds should settle down around mid-week,
though northerly waves will remain steep and elevated. /TDJ&TN

&&

.HYDROLOGY...Area main stem rivers and tributaries will be on the
rise through the next couple of days. The Russian River at Hopland
and the Eel River at Fernbridge are both forecast to exceed flood
stage and Flood Watches have been issued. Elsewhere the Mad River
near Arcata is forecast to reach monitor stage later today. All
other rivers are currently forecast to remain below monitor stage,
though Clear Lake may approach monitor stage in the next five days
too. Last, all of this rain will also bring the threat of small
stream flooding and flood watches have been issued for small stream
and areal flooding through Tuesday night for the entire region. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until noon today for CAZ101-102.
     Flood Watch from 8 AM this morning through late Tuesday night
      for CAZ101>108.
     Wind Advisory from 9 AM this morning to 6 PM this evening
      for CAZ103-104-106.
     Wind Advisory from 9 AM this morning to 3 PM this afternoon
      for CAZ105.
     Flood Watch from 2 PM this afternoon through late Tuesday night
      for CAZ109>115.
     Wind Advisory from 6 AM to 5 PM Tuesday for CAZ109>115.
     Wind Advisory from noon today to 6 PM this evening for CAZ110.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Flood Watch from 8 AM this morning through late Tuesday night
      for PZZ410.
     Small Craft Advisory until 9 PM this evening for PZZ450-455-475.
     Gale Watch from late tonight through late Tuesday night
      for PZZ455-475.
     Small Craft Advisory until 3 PM this afternoon for PZZ470.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 13, 5:07 AM PDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
507 AM PDT Mon Mar 13 2023

CAZ101-102-141215-
Coastal Del Norte-Del Norte Interior-
507 AM PDT Mon Mar 13 2023

...WIND ADVISORY IN EFFECT UNTIL NOON TODAY...
...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY
NIGHT...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is in effect noon today. A Flood Watch is in effect
from 8 AM this morning through late Tuesday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Flood Watch will be in effect through late Tuesday night.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ109-111>115-141215-
Mendocino Coast-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
507 AM PDT Mon Mar 13 2023

...FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH LATE
TUESDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is in effect from 2 PM this afternoon through late
Tuesday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Flood Watch will be in effect through late Tuesday night. A Wind
Advisory will be in effect from 6 AM to 5 PM Tuesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ110-141215-
Northwestern Mendocino Interior-
507 AM PDT Mon Mar 13 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM THIS EVENING...
...FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH LATE
TUESDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is in effect from noon today to 6 PM this evening. A
Flood Watch is in effect from 2 PM this afternoon through late
Tuesday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Flood Watch will be in effect through late Tuesday night. A Wind
Advisory will be in effect from 6 AM to 5 PM Tuesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ105-141215-
Northern Humboldt Interior-
507 AM PDT Mon Mar 13 2023

...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY
NIGHT...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM THIS
AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is in effect from 8 AM this morning through late
Tuesday night. A Wind Advisory is in effect from 9 AM this morning to
3 PM this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Flood Watch will be in effect through late Tuesday night.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ103-104-106-141215-
Northern Humboldt Coast-Southwestern Humboldt-
Southern Humboldt Interior-
507 AM PDT Mon Mar 13 2023

...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY
NIGHT...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM THIS
EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is in effect from 8 AM this morning through late
Tuesday night. A Wind Advisory is in effect from 9 AM this morning to
6 PM this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Flood Watch will be in effect through late Tuesday night.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ107-108-141215-
Northern Trinity-Southern Trinity-
507 AM PDT Mon Mar 13 2023

...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH LATE TUESDAY
NIGHT...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is in effect from 8 AM this morning through late
Tuesday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Flood Watch will be in effect through late Tuesday night.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:38 AM PDTGale WarningEKA38 hr
Mar 13, 11:41 AM PDTAreal Flood AdvisoryEKADel Norte, Humboldt8 hr
Mar 13, 11:45 AM PDTWind AdvisoryEKAHumboldt, Mendocino6 hr

Nearby

River Flood Warnings in California, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.